# SDR SWAA2023080474149

- Difficulty date: July 1, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXISTING REPAIR LOCATED BS 344 LBL 7 WL 208.1 AT FWD GALLEY AREA 2023-422348<[01] EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 210138203 AND DUE DATE: 09-JUN-24.;[02] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC 500D; S/N: N500X1693P030456; DUE DATE: 12 MAR 24.;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[04] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X12101U102020 DUE DATE: 30 AUG 23.;[05] PERFORMED REPAIR ON FLOOR BEAM BS 344 BTW LBL20 AND RBL 10 AT FWD GALLEY AREA IAW EA-23-153-02184-WIP1; EA- 23-153-02184-WIP2; EA-23-153-02184-WIP3; EA-23-153-02184-WIP4; EA-23-153-02184-WIP5; AND SUMMARY EA-23-153-02184 SEE INDIVIDUAL SIGN OFFS BELOW.;[06] PERFORMED REPAIR ON FLOOR BEAM BS 344 BTW LBL20 AND RBL 10 AT FWD GALLEY AREA IAW EA-23-153-02184-WIP1; EA- 23-153-02184-WIP2; EA-23-153-02184-WIP3; EA-23-153-02184-WIP4; EA-23-153-02184-WIP5; AND SUMMARY EA-23-153-02184 SEE INDIVIDUAL SIGN OFFS BELOW. CERTIFIED AS RII
